# SDR SWAA2018041021064

- Difficulty date: March 21, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N715SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27849
- Aircraft time: 69,145 hours, 40,691 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: 65545820A
- Condition: Cracked
- Location: Lt Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT DOOR PULL HANDLE STRAP MOLDING ACCESS ASSEMBLY CRACKED.  R & R THE STRAP ASSEMBLY IAW AMM.
